Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Covering lemmas and an application to nodal geometry on Riemannian manifolds

Author: Guozhen Lu
Journal: Proc. Amer. Math. Soc. 117 (1993), 971-978
MSC: Primary 58G25
MathSciNet review: 1160304
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main part of this note is to show a general covering lemma in $ {R^n},\;n \geqslant 2$, with the aim to obtain the estimate for BMO norm and the volume of a nodal set of eigenfunctions on Riemannian manifolds.

References [Enhancements On Off] (What's this?)

  • [CM] S. Chanillo and B. Muckenhoupt, Nodal geometry on Riemannian manifolds, J. Differential Geom. 34 (1991), 85-92. MR 1114453 (92f:58183)
  • [DF] H. Donnelly and C. Fefferman, Nodal sets of eigenfunctions on Riemannian manifolds, Invent. Math. 93 (1988), 161-183. MR 943927 (89m:58207)
  • [DF2] -, Growth and geometry of eigenfunctions of the Laplacian, Analysis and Partial Differential Equations, Lecture Notes in Pure and Appl. Math., vol. 122, Dekker, New York, 1990. MR 1044811 (92f:58184)
  • [L] G. Lu, Covering lemmas and $ BMO$ estimates for eigenfunctions on Riemannian surfaces, Rev. Mat. Iberoamericana 7 (1991), 221-246. MR 1165070 (93c:58221)
  • [SW] E. T. Sawyer and R. L. Wheeden, Weighted inequalities for fractional and Poisson integrals in Euclidean and homogeneous spaces, Amer. J. Math. 114 (1992), 813-874. MR 1175693 (94i:42024)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25

Retrieve articles in all journals with MSC: 58G25

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society